# SDR QXEA200301124

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,985 hours, 4,504 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-ANGLES ATTACHING RT HAND WING INBOARD FLAP WELL (U) CHANNELS NR 2, NR 6 AND NR 7 TO AFT SPAR ARE CRACKED. REPAIRED IAW EA 6-57-166 AND 6-57-167.
